Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Convergence of Adomian’s method applied to algebraic equations

Convergence of Adomian’s method applied to algebraic equations Considers the convergence of Adomian’s method applied to algebraic equations. Presents directly some conditions of convergence which only depend on the equations’ coefficients and also gives an estimation of the truncation error together with some numerical applications. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Kybernetes Emerald Publishing

Convergence of Adomian’s method applied to algebraic equations

Kybernetes , Volume 29 (9/10): 8 – Dec 1, 2000

Loading next page...
 
/lp/emerald-publishing/convergence-of-adomian-s-method-applied-to-algebraic-equations-X9HPY66pmj

References (8)

Publisher
Emerald Publishing
Copyright
Copyright © 2000 MCB UP Ltd. All rights reserved.
ISSN
0368-492X
DOI
10.1108/03684920010346374
Publisher site
See Article on Publisher Site

Abstract

Considers the convergence of Adomian’s method applied to algebraic equations. Presents directly some conditions of convergence which only depend on the equations’ coefficients and also gives an estimation of the truncation error together with some numerical applications.

Journal

KybernetesEmerald Publishing

Published: Dec 1, 2000

There are no references for this article.